MAUDE Adverse Event Report: Sunstar Americas, Inc. GUM Proxabrush Go Betweens Cleaners Wide; Toothbrush, Manual

Sunstar Americas, Inc. GUM Proxabrush Go Betweens Cleaners Wide; Toothbrush, Manual
Model Number 3614RQ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
GUM Proxabrush Go Betweens Cleaners Wide
Common Device Name
Toothbrush, Manual
Manufacturer (Section D)
Sunstar Americas, Inc.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
Sunstar Americas, Inc
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
+1(813)363-3004
MDR Report Key50441331
Report Number1413787-2026-00306
Device Sequence Number21053095
Product Code EFW
UDI-Device Identifier00070942002479
UDI-Public00070942002479
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3614RQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/25/2026
Patient Sequence Number1
Patient SexUnknown